MAUDE Adverse Event Report: HEARTFLOW, INC. HEARTFLOW ANALYSIS

HEARTFLOW, INC. HEARTFLOW ANALYSIS
Model Number 3.36.1.7
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of heartflow's internal review, we identified a potential computed tomography (ct) dataset was incorrectly accepted for processing the heartflow analysis.Hfid# aih-24gv2n-xmrb: the investigation determined that the available ct dataset did not meet heartflow's image quality requirements.Heartflow incorrectly assessed image quality in this dataset during the acceptance of this case due to misinterpretation of the ct data by the automated technology and inspection process.The heartflow analysis is not validated to process cases when there is a greater than 30% stenosis in the left main and a stent in the left system due to the unknown impact on the accuracy of the analysis.The physician was notified of the investigation results and has not indicated a safety event with the patient at this time.Heartflow's analysis instructions for use include the following warnings: due to the variability in the heartflow analysis, the output should be reviewed as one of several clinical data points to be used in conjunction with the patient's original ct images, clinical history, symptoms, and other diagnostic tests, as well as an appropriately trained clinician's clinical judgment, to evaluate the patient.
 
Event or Problem Description
Heartflow identified a potential computed tomography (ct) dataset was incorrectly accepted for processing an analysis.A healthcare professional (hcp) additionally reported "this is a case of chronic coronary syndrome without symptoms.In (b)(6) 2023 the patient also underwent a stress ecg test with negative results.Therefore, no further scans are being considered." the hcp noted that the patient seems to properly follow the indications for when to take their medications.The patient is scheduled for consultation every 6 months and had a recent visit on (b)(6) 2024.Their next visit will be in (b)(6) of 2025.

Brand Name
HEARTFLOW ANALYSIS
Common Device Name
HEARTFLOW ANALYSIS
Manufacturer (Section D)
HEARTFLOW, INC.
331 e. evelyn ave.
mountain view CA 94041
Manufacturer (Section G)
HEARTFLOW, INC.
331 e. evelyn ave.
mountain view CA 94041
Manufacturer Contact
avelina alvarado
331 e. evelyn ave.
mountain view, CA 94041
6502411221
MDR Report Key20898383
Report Number3021637148-2024-00013
Device Sequence Number13035771
Product Code PJA
UDI-Device Identifier00853341006060
UDI-Public(01)00853341006060(10)FFRCT_3.36.1.7(11)2024-11-25
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213857
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.36.1.7
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown